selección de artículos de matemáticas



On a characterization of the analytic and meromorphic functions defined on some rigid domains, Journal de Théorie des Nombres de Bordeaux 6 (1994), 117- 125.




The support problem and its elliptic analogue, con René Schoof, Journal of Number Theory 64-2 (1997), 276-290.




Presentations of the unit group of an order in a non-split quaternion algebra,   con Eric Jespers, Guilherme Leal y Ángel del Río, Advances in Mathematics 186 (2004), 498-524.





Rotations and units in quaternion algebras, Journal of Number Theory 132 (2012), 888-895.





Natural orders for asymmetric space–time coding: minimizing the discriminant, con Amaro Barreal y Camilla Hollanti, Applicable Algebra in Engineering Computing and Communication, (2017), 1-21.